# SDR CALA2017061801873

- Difficulty date: June 18, 2017
- Submitted: June 18, 2017
- Operation: Air carrier
- Aircraft: N78511
- Make and model: Boeing 737824
- Aircraft serial: 33459
- Aircraft time: 31,362 hours, 10,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MOST EMERGENCY LIGHTS FAIL CAPACITY CHECK PER W/C 29-3350-1-7100 . REPLACED BATTERY PACKS AT THE FOLLOWING EMERGENCY LIGHTS POWER SUPPLIES IAW AMM 33-51-06: M1674  M1676  M1694  M1695  M1670  M1671  M1673 M1672. CAPACITY AND FUNCTIONAL CHK GOOD IAW AMM 33-51-06-200-801.
